# SDR 95ZZZX5142

- Difficulty date: September 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N11004
- Make and model: Lkheed 10113851
- Aircraft serial: 193B1016
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Part number: 25307222
- Condition: Failed
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LAX - FLT 119 - DURING APPROACH WHEN LIGHTS WERE TURNED ON, SMOKE EMITTED FROM EXTERIOR LIGHT CONTROL PANEL.  TURNED OFF LIGHTS AND SMOKE DISSIPATED.  FOUND LIGHT SWITCH, MFG PN 25307-222, HAD OVERHEATED.  REPLACED SWITCH AND OPERATION CHECKED NORMAL.  CHECK C-8C - 8-6-95 - JFK.
